On the Cauchy problem for finitely degenerate hyperbolic equations of second order

Ferruccio Colombini Dipartimento di Matematica, Università di Pisa Haruhisa Ishida Institute of Mathematics, University of Tsukuba Nicola Orrú Via Genova 5, Sassari, Italy

TBD mathscidoc:1701.332940

Arkiv for Matematik, 38, (2), 223-230, 1999.5
This paper is devoted to the study of the Cauchy problem in$C$^{∞}and in the Gevrey classes for some second order degenerate hyperbolic equations with time dependent coefficients and lower order terms satisfying a suitable Levi condition.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:59 uploaded by arkivadmin ] [ 69 downloads ] [ 0 comments ] [ Cited by 17 ]
@inproceedings{ferruccio1999on,
  title={On the Cauchy problem for finitely degenerate hyperbolic equations of second order},
  author={Ferruccio Colombini, Haruhisa Ishida, and Nicola Orrú},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203559194878749},
  booktitle={Arkiv for Matematik},
  volume={38},
  number={2},
  pages={223-230},
  year={1999},
}
Ferruccio Colombini, Haruhisa Ishida, and Nicola Orrú. On the Cauchy problem for finitely degenerate hyperbolic equations of second order. 1999. Vol. 38. In Arkiv for Matematik. pp.223-230. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203559194878749.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved